# SDR COMA9960548

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Bs 217-226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES FOR A CANNON PLUG MOUNTING BRACKET WERE INCORRECTLY LOCATED ON THE INTERCOSTAL BETWEEN FS 217.75 AND FS 226 AT RBL 12 DURING ACCOMPLISHMENT OF COMAIR EO 601R-31-023 FOR MOD PART A & B.  REPAIRED INTERCOSTAL BETWEEN FS 217.75 AND FS 226 IAW WVAC EO 601R-53-0343.
